# SDR AALA202209071077

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737
- Aircraft serial: 31259
- Aircraft time: 16,518 hours, 6,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR LOOSE - RIGHT SIDE - 1R. ADJUSTED 1R DOOR GIRT BAR PER AMM 25-61-05.
